| Model Number |
Z95L |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
Partial thickness (Second Degree) Burn (2694)
| Date of Event |
03/03/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The handpiece head overheated abnormally during a filling procedure on the patient's lower teeth and the patient received a thermal burn injury to their inner cheek mucosa.No medical treatment was required the time of the injury.The patient has had a follow up visit after the incident and is reported to have healed normally without need for additional medical treatment.The end-user declined to provide patient information.